RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1937, Volume 1, Issue 4, Pages 551–595 (Mi izv3455)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur la stabilité des solutions du probléme de Dirichlet

M. Keldych, M. Lavrentieff


Full text: PDF file (4325 kB)

Bibliographic databases:
Received: 04.07.1937

Citation: M. Keldych, M. Lavrentieff, “Sur la stabilité des solutions du probléme de Dirichlet”, Izv. Akad. Nauk SSSR Ser. Mat., 1:4 (1937), 551–595

Citation in format AMSBIB
\Bibitem{KelLav37}
\by M.~Keldych, M.~Lavrentieff
\paper Sur la stabilit\'e des solutions du probl\'eme de Dirichlet
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1937
\vol 1
\issue 4
\pages 551--595
\mathnet{http://mi.mathnet.ru/izv3455}
\zmath{https://zbmath.org/?q=an:63.1040.03}


Linking options:
  • http://mi.mathnet.ru/eng/izv3455
  • http://mi.mathnet.ru/eng/izv/v1/i4/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Rylov, “Connection between the energy-momentum vector and the canonical momentum in relativistic mechanics”, Theoret. and Math. Phys., 2:3 (1970), 240–243  mathnet  crossref
    2. G. O. Balabanyan, “Construction of kinetic equations for nonequilibrium quantum systems”, Theoret. and Math. Phys., 20:2 (1974), 802–811  mathnet  crossref
    3. P. V. Paramonov, “$C^m$-approximations by harmonic polynomials on compact sets in $\mathbb R^n$”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 231–251  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:311
    Full text:175
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019